Helping you make better health choices

In shops now or delivered to your home from only £3.50 an issue!

Subscribe!

Accutane, the acne drug

MagazineNovember 2005 (Vol. 16 Issue 8)Accutane, the acne drug

Vrtually any drug that that interferes with metabolism of nutrients and causes nutritional deficiencies can cause depression

Vrtually any drug that that interferes with metabolism of nutrients and causes nutritional deficiencies can cause depression. In particular, watch out for drugs that cause deficiencies in vitamin C and the B vitamins, zinc, iron, magnesium, manganese, chromium or potassium, or either too much or too little calcium. For a full list, consult our alternatives columns in WDDTY vol 12, nos 4, 5 and 6).

Here's a sampling:
Ritalin (methylphenidate)
Aromatase inhibitors
Statins
SSRI (selective serotonin-reuptake inhibitor) antidepressants
Beta-blockers
Steroids
Tranquillisers
The birth-control pill
Aspirin and other salicylates


Accutane, the acne drug

Drugs for the elderly

You may also be interested in...

Sign up for free today

Sign up now to get your FREE 17-point Plan to Great Health

Free membership gives you access to our latest news reports, use of our community area, forums, blogs, readers' health tips and our twice-weekly
e-news letter.

WDDTY Recommends

Latest Tweet

About

Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, cancer, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2016 WDDTY Publishing Ltd.
All Rights Reserved